MAUDE Adverse Event Report: MALLINCKRODT MANUFACTURING LLC INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS

MALLINCKRODT MANUFACTURING LLC INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS
Model Number 10007
Medical Device Problem Codes Failure to Recalibrate (1517); High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a routine service log review for a device located in canada, an internal employee discovered that a delivery stopped alarm had occurred due to a nitric oxide (no) concentration greater than 100 ppm followed by a failed low no sensor calibration.This service log finding meets the criteria of a reportable malfunction.There was no delivery stopped alarm complaint or report of patient harm associated with this event.
 
Additional Manufacturer Narrative
Reportable malfunction with inomax dsir plus (b)(6) was documented and investigated under (b)(4).A review of the device's service log revealed that a delivery stopped alarm occurred as the monitored nitric oxide (no) value (i.E., actual value: 108 ppm) was greater than the absolute max of 100 ppm for 12 consecutive seconds.Afterwards, a service log entry for a failed low no cell calibration due to the low points being greater than the maximum value (max: 655 counts; actual value: 990 counts) was observed.Although identified in the service log, the regional service center (rsc) did not experience a delivery stopped alarm during testing.The root cause for this occurrence was likely due to a malfunctioning no sensor.As a result, the device's no sensor was replaced.Trends were reviewed for this reportable condition and determined to be within the established control limits.No further action is required at this time.A full functional test was performed and the device operated according to specifications.As a result, the device was placed back into circulation for customer use.

Brand Name
INOMAX DSIR PLUS (DELIVERY SYSTEM)
Common Device Name
NITRIC OXIDE ADMINISTRATION APPARATUS
Manufacturer (Section D)
MALLINCKRODT MANUFACTURING LLC
6603 femrite drive
madison WI
Manufacturer (Section G)
MALLINCKRODT MANUFACTURING LLC
6603 femrite drive
madison WI
Manufacturer Contact
mark wendelken
440 us route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key23957665
Report Number3004531588-2026-00001
Device Sequence Number5625923
Product Code MRN
UDI-Device Identifier00867538000106
UDI-Public(01)00867538000106
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown